RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 449–463 (Mi mz8427)  

Invariant connections and metrics on homogeneous spaces, corresponding to global triples

V. L. Shtukar'

Belarusian State University

Full text: PDF file (1158 kB)

English version:
Mathematical Notes, 1979, 26:3, 715–722

Bibliographic databases:

UDC: 513.7
Received: 22.12.1975

Citation: V. L. Shtukar', “Invariant connections and metrics on homogeneous spaces, corresponding to global triples”, Mat. Zametki, 26:3 (1979), 449–463; Math. Notes, 26:3 (1979), 715–722

Citation in format AMSBIB
\Bibitem{Sht79}
\by V.~L.~Shtukar'
\paper Invariant connections and metrics on homogeneous spaces, corresponding to global triples
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 449--463
\mathnet{http://mi.mathnet.ru/mz8427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549287}
\zmath{https://zbmath.org/?q=an:0441.22006}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 715--722
\crossref{https://doi.org/10.1007/BF01138681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz8427
  • http://mi.mathnet.ru/eng/mz/v26/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019